# SDR SWAA2023010975538

- Difficulty date: November 25, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SIDEPLATE LOCATED BS 500A TO BS 500D AND S-26R WL 156 AT FWD CARGO COMPARTMENT 2022-664169<[01] TOOL USED ULTRASONIC EQUIPMENT PN:45MG; SN: 130061901; DUE DATE: 08-APR-23;[02] REMOVED CORROSION CHANNEL SIDEPLATE LOCATED BS 500A TO BS 500D AND S-26R WL 156 AT FWD CARGO COMPARTMEN IAW B737-700 SRM 51-10-01AND APPLIED PROTECTIVE TREATMENT ON REWORK AREA IAW B737-700 SRM 51-20-01-0G-0. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
